Alert archive / Colorado / Flash Flood Warnings in 2025

Flash Flood Warning 50, NWS Pueblo, CO

August 24, 2025El Paso County, Colorado

NWS Pueblo, CO issued this flash flood warning at Aug 24, 2025, 3:24 PM MDT for El Paso County, Colorado. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2025, 3:24 PM MDT (21:24 UTC)
Expired
Aug 24, 2025, 4:56 PM MDT
In force
92 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.4 hours before the alert went out and 432 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2025-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 887 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2025-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
887 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
672 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted.

708 
WGUS55 KPUB 242124
FFWPUB
COC041-242330-
/O.NEW.KPUB.FF.W.0050.250824T2124Z-250824T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
324 PM MDT Sun Aug 24 2025

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  South Central El Paso County in east central Colorado...

* Until 530 PM MDT.

* At 324 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 1.5 inches of 
  rain have fallen. The expected rainfall rate is 1 to 1.5 inches in 
  1 hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Southern Colorado Springs, Fountain, Security-Widefield, Security, 
  Fort Carson and Stratmoor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3862 10462 3861 10472 3863 10482 3874 10481
      3878 10472 3869 10464

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-1.5 INCHES IN 1 HOUR

$$

Hodanish
1 follow-up statement
588 
WGUS75 KPUB 242256
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
456 PM MDT Sun Aug 24 2025

COC041-242306-
/O.CAN.KPUB.FF.W.0050.000000T0000Z-250824T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
456 PM MDT Sun Aug 24 2025

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL EL PASO 
COUNTY...

Flooding is no longer expected to pose a threat in the short term. 
However there is potential that addition rain, some heavy, could 
redevelop over western El Paso county later today and into this 
evening.

Please continue to heed remaining road closures.

&&

LAT...LON 3862 10462 3861 10472 3863 10482 3874 10481
      3878 10472 3869 10464

$$

Hodanish

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 3:05 PM MDT, 19 minutes earlier. Its key messages:

  • Flash Flood Watch issued from the eastern mountains and the Wet Mountain Valley from 12pm to 12am tomorrow afternoon and evening.
  • Daily showers and thunderstorms with cooler temperatures through the next few days
Area forecast discussion, Aug 24, 3:05 PM MDT, 19 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
305 PM MDT Sun Aug 24 2025

.KEY MESSAGES...

- Flash Flood Watch issued from the eastern mountains and the
  Wet Mountain Valley from 12pm to 12am tomorrow afternoon and
  evening.

- Daily showers and thunderstorms with cooler temperatures
  through the next few days

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 304 PM MDT Sun Aug 24 2025

Tonight and Tomorrow:

Showers and thunderstorms continue as the forecast period starts at
6PM tonight. The environment in general isn't the most conducive for
severe thunderstorms, however there is still around 1000 J/kg of
MUCAPE over eastern El Paso County, so perhaps an isolated severe
storm is possible. Quickly after sunset CAPE falls to almost zero,
ending the severe risk over the I-25 corridor. The storms will
propagate to the east where there is still 1000-1500 J/kg as of 8PM,
but there is a pretty sturdy cap that it needs to overcome to
realize that instability. Right now it looks like that the storms
will weaken as they reach the far eastern plains.

Monday will be cool and rainy. A post cold front air mass sets up
which will push 10-20kts of easterly wind over the plains. All that
easterly moving air will be upslope up the Arkansas River Valley and
towards the mountains. Widespread cloudy skies will keep high
temperatures in the low to mid 70s across the mountain valleys and
the plains. When it gets that cool, it is hard to get too much
instability - sub 1000 J/kg of MUCAPE over the plains, but the 0-6km
Bulk Shear is around 40kts. So even though the instability is
lacking, perhaps some of the storms rotate with the modest shear
values and become strong to severe. At most, 1 inch hail and 60 MPH
wind gusts are the main severe risks tomorrow. Flash flooding does
catch my eye over the mountains and the upper Arkansas and Wet
Mountain Valleys, therefore a Flash Flood Watch has been issued from
12pm to 12am tomorrow afternoon and evening.  Persistent easterly
winds and NW to SE flow aloft (which is parallel to our eastern
mountains) could result into training storms, which would impact the
Decker and Oak Ridge burn scars. The high PWATs would make for a lot
of moisture to precipitate too.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 314 AM MDT Sun Aug 24 2025

Monday Night and Tuesday..

Chances for showers and thunderstorms linger well into the overnight
hours on Monday night, likely continuing straight into Tuesday
morning over portions of the high country. We remain under northwest
flow aloft on Tuesday, which will keep temperatures around 10
degrees cooler than normal for daytime highs. Much of plains and all
of our mountain valleys look to top out in the 70s on Tuesday, with
cloudy skies and continued chances for showers and thunderstorms.
Flash flooding will continue to be a risk on Tuesday. For now, WPC
has a marginal risk for excessive rainfall painted across the
forecast area. Both EPS and GEFS ensemble members show nearly 200%
of normal for PWAT anomalies on Tuesday, though instability may end
up being less of a factor that day. Either way, areas that see
substantial rain on Sunday and Monday will still see the risk for
flash flooding on Tuesday as well.

Wednesday Onwards..

The upper-level ridge looks to build from Wednesday into the second
half of the week, though the monsoon moisture tap looks to remain
over us through at least the first couple days of this period.
Slightly below normal temperatures and daily chances for continued
showers and thunderstorms looks to persist straight through the
second half of the week. Models also indicate potential shortwave
energy for the Wednesday through Friday timeframe, which could bring
increased flash flood and severe thunderstorm chances as well. Our
pattern does seem to begin to show signs of shifting back towards a
more seasonally typical pattern possibly by late weekend or through
the beginning of the following week.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 304 PM MDT Sun Aug 24 2025

Showers and thunderstorms will be in play for all TAF sites, KALS,
KCOS, and KPUB, this evening. The best chance for storms will be
over KCOS where a steady rain has been put in the TAF with
thunderstorms in the vicinity. KPUB is expected to be PROB30 for the
majority of the evening, but the storms are more isolated over the
lower Arkansas River Valley. KALS is in the same boat as KPUB, but
we put in VCSH in the TAF instead. Showers and thunderstorms cease
at around 9z tomorrow morning. MVFR and IFR conditions will be
possible if a storm develops over the terminals. We'll also need to
keep track of gusty thunderstorm outflow winds coming from other
storms in the vicinity of the terminals. One note is that all three
sites have the opportunity for fog development in the early morning
tomorrow, but only KCOS and KPUB have it in the TAF - if the area
around KALS gets heavier rainfall, expect fog to develop over or
near the terminal. Showers and thunderstorms chances return to all
of the terminals once again tomorrow afternoon primarily after 21z
where once again, if a storm develops over any of the terminals MVFR
and IFR conditions will be possible.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch from Monday afternoon through Monday evening for
COZ072>075-077>080-087.

&&

SHORT TERM...SKELLY
LONG TERM...EHR
AVIATION...SKELLY
Hazardous weather outlook, Aug 24, 12:34 PM MDT, 2 hours 50 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Pueblo CO
1234 PM MDT Sun Aug 24 2025

COZ058>089-093>099-251800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1234 PM MDT Sun Aug 24 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Widespread shower and thunderstorms are forecast this afternoon into
the overnight hours.  Most thunderstorms may be capable of producing
50 mph wind gusts and penny sized hail.  As storms move east into
the Palmer Divide and adjacent Plains later this afternoon, a couple
could become strong to severe, with wind gusts in excess of 60 mph
and 1.5 inch diameter hail. Thunderstorms will be efficient rain
producers, and an elevated flash flood risk, especially on area
burn scars and flood prone areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Monday, another round of afternoon and evening showers and
thunderstorms forecast for Monday primarily over the eastern
mountains. Thunderstorms may be capable of producing wind gusts to
50 mph and hail to the size of pennies. As storms move into the
Plains, a couple could become strong to severe, with hail to 1
inch in diameter and wind gusts in excess of 60 mph. Flash
flooding will remain possibe with storms that produce heavy
rainfall.

Tuesday Onwards, monsoon moisture and daily chances for rain,
flash flooding, and thunderstorms, some of which could be severe,
looks to persist from Tuesday through the end of this week.
Several inches of rain will be possible across much of the area
over the next several days, which may lead to flash flooding in
areas the are susceptible, or areas that see back to back rain
events. Strong to severe thunderstorms will continue to be
possible on a near daily basis through this period as well.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

SKELLY

In the hours before

Special weather statement, Aug 24, 2:06 PM MDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
206 PM MDT Sun Aug 24 2025

COZ081-242030-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
206 PM MDT Sun Aug 24 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 230 PM MDT...

At 206 PM MDT, Doppler radar was tracking a strong thunderstorm near
Woodland Park, or 19 miles northwest of Colorado Springs, moving east
at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Woodland Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3897 10493 3896 10518 3901 10520 3913 10497
      3913 10493
TIME...MOT...LOC 2006Z 251DEG 17KT 3901 10511

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Aug 24, 2:26 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
226 PM MDT Sun Aug 24 2025

COZ081-084-085-242100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
226 PM MDT Sun Aug 24 2025

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL EL PASO COUNTY
THROUGH 300 PM MDT...

At 226 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms over southwestern Colorado Springs, moving southeast at
5 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado Springs, Fountain, Manitou Springs, Stratmoor, Fort Carson,
Schriever Space Force Base, Security, Security-Widefield, Falcon,
Cimarron Hills, and Peterson Space Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3885 10495 3896 10464 3880 10452 3866 10489
TIME...MOT...LOC 2026Z 324DEG 6KT 3885 10477

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hodanish
Special weather statement, Aug 24, 2:37 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
237 PM MDT Sun Aug 24 2025

COZ061-062-065-072-073-077-242100-
Western/Central Fremont County Below 8500 Ft CO-
Central Chaffee County Below 9000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Western Chaffee County Between 9000 and 11000 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
237 PM MDT Sun Aug 24 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CHAFFEE...WEST
CENTRAL FREMONT AND NORTHEASTERN SAGUACHE COUNTIES THROUGH 300 PM
MDT...

At 236 PM MDT, Doppler radar was tracking a strong thunderstorm near
Poncha Springs, or 45 miles east of Gunnison, moving east at 20 mph.

HAZARD...Heavy rain, wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Poncha Springs, Decker Burn Scar, and Poncha Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3843 10618 3852 10616 3851 10596 3844 10594
      3838 10599
TIME...MOT...LOC 2036Z 277DEG 15KT 3846 10610

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

mw
Local storm report, Aug 24, 2:53 PM MDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
253 PM MDT Sun Aug 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     Hail             2 W Peterson AFB        38.82N 104.73W
08/24/2025  M1.00 Inch       El Paso            CO   Trained Spotter

&&

mw
Local storm report, Aug 24, 2:54 PM MDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
254 PM MDT Sun Aug 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     Hail             2 W Peterson AFB        38.83N 104.74W
08/24/2025  E0.75 Inch       El Paso            CO   Public

            Report from mPING: Dime (0.75 in.).

&&

mw
Local storm report, Aug 24, 3:21 PM MDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
321 PM MDT Sun Aug 24 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     Tstm Wnd Gst     3 W Fountain            38.68N 104.76W
08/24/2025  M59 MPH          El Paso            CO   Mesonet

            Measured gust at Fort Carson (KFCS).

&&

mw

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:04 PM MDTSpecial Weather StatementPUBChaffee26 min
Aug 23, 7:28 PM MDTSevere Thunderstorm WarningPUBChaffee, Fremont32 min
Aug 23, 7:59 PM MDTSevere Thunderstorm WarningPUBChaffee, Fremont31 min
Aug 23, 8:09 PM MDTSpecial Weather StatementPUBFremont36 min
Aug 23, 8:30 PM MDTSpecial Weather StatementPUBFremont45 min
Aug 24, 1:37 PM MDTSpecial Weather StatementPUBTeller23 min
Aug 24, 2:00 PM MDTSpecial Weather StatementPUBTeller30 min
Aug 24, 2:06 PM MDTFlood WatchPUBAlamosa, Chaffee, Costilla, Custer, El Paso, Fremont and 5 more34 hr
Aug 24, 2:06 PM MDTSpecial Weather StatementPUBTeller24 min
Aug 24, 2:26 PM MDTSpecial Weather StatementPUBEl Paso34 min
Aug 24, 2:37 PM MDTSpecial Weather StatementPUBChaffee23 min
Aug 24, 2:40 PM MDTSevere Thunderstorm WarningPUBEl Paso35 min
Aug 24, 3:08 PM MDTSevere Thunderstorm WarningPUBEl Paso37 min
Aug 24, 3:26 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo34 min
Aug 24, 3:50 PM MDTSevere Thunderstorm WarningPUBPueblo40 min
Aug 24, 4:11 PM MDTSevere Thunderstorm WarningPUBFremont34 min
Aug 24, 4:21 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBPueblo39 min
Aug 24, 4:31 PM MDTSpecial Weather StatementPUBEl Paso29 min
Aug 24, 4:47 PM MDTSpecial Weather StatementPUBTeller28 min
Aug 24, 4:48 PM MDTSpecial Weather StatementPUBFremont27 min
Aug 24, 5:06 PM MDTSpecial Weather StatementPUBKiowa24 min
Aug 24, 5:08 PM MDTSpecial Weather StatementPUBHuerfano37 min
Aug 24, 5:09 PM MDTSpecial Weather StatementPUBPueblo36 min
Aug 24, 5:19 PM MDTSpecial Weather StatementPUBFremont26 min
Aug 24, 5:20 PM MDTSpecial Weather StatementPUBBaca25 min
Aug 24, 5:22 PM MDTSpecial Weather StatementPUBEl Paso23 min
Aug 24, 5:26 PM MDTSpecial Weather StatementPUBElbert34 min
Aug 24, 5:31 PM MDTSevere Thunderstorm WarningPUBKiowa44 min
Aug 24, 5:36 PM MDTTornado WarningPUBKiowa24 min
Aug 24, 5:54 PM MDTTornado WarningPUBKiowa36 min
Aug 24, 5:57 PM MDTSpecial Weather StatementPUBElbert33 min

Nearby

Flash Flood Warnings in Colorado, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.